# SDR FDEA201011064268

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 85,313 hours, 26,049 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Failed
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT ENTRY DOOR SLIDE INTERMITT SLIDE INDICATOR.  LIGHT FLASHED ON AND OFF WHEN F/O WENT TO DISARM  SLIDE AFTER FLIGHT.  R & R AFT GIRTH BAR PROX SWITCH S10215 IAW AMM 25-66-11-2. OPS CHECK GOOD. (CLOSED)
